# SDR 2002F00997

- Difficulty date: October 23, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N311TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- System (JASC): 2330 · Entertainment System
- Part: Connector
- Part number: 7002205006
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(ORIGINAL CLOSED) - FLIGHT ATTENDANT REPORTED A SMELL OF BURNINIG RUBBER AROUND ROW 21DEF,IT SEEMED TO BE COMING FROM THE PAX HEAD SET CORDS. THE CORDS WERE UNPLUGGED AND THE POWER WAS REMOVED FROM THE INFLIGHT ENTERTAINMENT SYSTEM.  REMOVED AND REPLACED SEAT ROW 21 DEF AUDIO JACKS PER 44-04-18 OF THE ROCKWELL COLLINS A.M.M. OPERATION CHECK GOOD AT TIME PER ROCKWELL COLLINS A.M.M. 44-04-18.
